Infectious Diseases Diagnosis & Treatment
ISSN: 2577-1515 Impact Factor: 3.02

Persistent Liver Manifestations in Allopurinol-Induced Sweet’s Syndrome: An Uncommon Case Report

by Amalia Papanikolopoulou, Sofia M. Siasiakou, Kosmas Pantazopoulos, Ekaterini Syrigou, Nicolaos Syrigos

  • Published
  • Volume 9
  • Issue 3
  • ISSN 2577-1515
  • Reads 970
Download PDF

Amalia Papanikolopoulou*, Sofia M. Siasiakou, Kosmas Pantazopoulos, Ekaterini Syrigou1, Nicolaos Syrigos

Third Department of Internal Medicine, Sotiria General Hospital, School of Medicine, National and Kapodistrian University of Athens, Athens, Greece

*Corresponding author: Dr Amalia Papanikolopoulou, Third Department of Internal Medicine, Sotiria General Hospital, School of Medicine, National and Kapodistrian University of Athens, 152 Mesogeion Avenue, Athens, 11527 Greece.

Received Date: 16 July 2025

Accepted Date: 23 July 2025

Published Date: 25 July 2025

Citation: Papanikolopoulou A, Siasiakou SM, Pantazopoulos K, Syrigou E, Syrigos N (2025) Persistent Liver Manifestations in Allopurinol-Induced Sweet’s Syndrome: An Uncommon Case Report. Infect Dis Diag Treat 9: 277. https://doi.org/10.29011/2577-1515.100277.